CSN Login
Members Online: 2

You are here

Can cramp be caused by temodar?

Sten's picture
Sten
Posts: 162
Joined: Apr 2013

I have cramp in my hands, feet, and legs, normally about one day a week, and it can be quite painful. This cramp can perhaps be due to age (I am 70).

I take temodar 4 days every month to prevent a relapse of CNS (brain) lymphoma. It seems that cramp is more frequent when I take temodar. I have studied the documentation of temodar, and I found that you can get seizures with serious cramp (convulsion), but I did not find anything about more limited cramp like the ones I have.

Has anyone experienced cramp caused by temodar?

Sten

 

givingrace's picture
givingrace
Posts: 161
Joined: Nov 2012

Forgive me Sten,

I know nothing about tremodar. But I do know if I don't have a banana a day I get horrible cramps in feet,hands and legs. I think it has something to do with potassium.

Hope you can get them to go away.

 

~GG~

Sten's picture
Sten
Posts: 162
Joined: Apr 2013

Thank you, GG!

I will try eating bananas.

Sten

Subscribe to Comments for "Can cramp be caused by temodar?"